# SDR CA100928008

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 31,990 hours
- Engine: Ge CF343A1
- Engine time: 30,099 hours, 25,017 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Melted
- Location: Engine
- Part time: 30,099 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF THE FLIGHT CREW HEARD A LOUD BANG FOLLOWED BY RISING ITT AND EXCESSIVE N2 VIBRATION ON THE LT ENGINE.  THE ENGINE WAS SHUTDOWN, AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED AND LANDED UNEVENTFULLY. INITIAL INSP REVEALS EXTENSIVE DAMAGE TO THE TURBINE.  THE ENGINE WILL BE REPLACED. ENGINE PN CF34-3A1, SN 807334. ENGINE TSO 30099, CSO 25017. THE LAST ENGINE SHOP VISIT COMPRISED OF A HEAVY SHOP VISIT WITH LLP REPLACEMENT AND PERFORMANCE RESTORATION, TIMES ARE: TSR 6479, CSR 5364. IT WILL BE APPROX 3 MONTHS BEFORE AN ENGINE STRIP REPORT IS AVAILABLE.
